JournalsprimsVol. 23, No. 3pp. 479–486

Remarks on the Space-Time Behavior of Scattering Solutions to the Schrödinger Equations

  • Tohru Ozawa

    Hokkaido University, Sapporo, Japan
Remarks on the Space-Time Behavior of Scattering Solutions to the Schrödinger Equations cover
Download PDF

Cite this article

Tohru Ozawa, Remarks on the Space-Time Behavior of Scattering Solutions to the Schrödinger Equations. Publ. Res. Inst. Math. Sci. 23 (1987), no. 3, pp. 479–486

DOI 10.2977/PRIMS/1195176441